# SDR AGQA065673

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX  IS WORN EXCESSIVELY.
